# SDR MALA040740

- Difficulty date: November 24, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N449XJ
- Make and model: Saab 340B
- Aircraft serial: 340B449
- Aircraft time: 14,520 hours, 15,747 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: NH24668169
- Part serial: L198028
- Condition: Cracked
- Location: Intake Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT INTAKE HEAT LIGHT ILLUMINATED INTERMITTENTLY.  MAINTENANCE REMOVED AND REPLACED FWD INLET IAW 71-60-05-4 PN NH24668-169 SN/OFF L198028, SN/ON L291011.  RAN A/C FOR 20 MINUTES.  REINSTALLED SHOEBOXES BACK TO ORIGINAL POSITIONS, OPS CHECKS GOOD AT THIS TIME.
